Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 29, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 9, 2024, 1:58 PM EST for Spalding County, Georgia. It was in force for 119 min.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2024, 1:58 PM EST (18:58 UTC)
- Expired
- Jan 9, 2024, 3:57 PM EST
- In force
- 119 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Spalding County, GA
The radar
The Atlanta radar (KFFC), 21 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal Creek at Shoal Creek Road near Griffin (SHLG1). The gauge peaked at 7.04 ft at Jan 9, 2024, 2:00 PM EST.
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344478, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
024
WGUS42 KFFC 091858
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
158 PM EST Tue Jan 9 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Shoal Creek at Shoal Creek Road near Griffin affecting Spalding
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued late tonight at 200 AM EST.
&&
GAC255-100700-
/O.NEW.KFFC.FL.W.0029.240109T1858Z-000000T0000Z/
/SHLG1.1.ER.240109T1840Z.240109T1845Z.000000T0000Z.NR/
158 PM EST Tue Jan 9 2024
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring. This approaches the flood of
record.
* WHERE...Shoal Creek at Shoal Creek Road near Griffin.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 7.0 feet, Flood stage is reached. Minor flooding
begins of the natural flood plain upstream and downstream from the
gage on Shoal Creek Road. This will primarily affect woodlands and
agricultural fields.
* ADDITIONAL DETAILS...
- At 1:45 PM EST Tuesday the stage was 7.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:45 PM EST Tuesday was 7.0 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
7.0 feet on 08/25/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3323 8442 3326 8443 3329 8442 3327 8430
3322 8431
$$1 follow-up statement
084
WGUS82 KFFC 092057
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
357 PM EST Tue Jan 9 2024
...The Flood Warning is cancelled for the following rivers in
Georgia...
Shoal Creek at Shoal Creek Road near Griffin affecting Spalding
County.
GAC255-092200-
/O.CAN.KFFC.FL.W.0029.000000T0000Z-240109T2057Z/
/SHLG1.1.ER.240109T1840Z.240109T1930Z.240109T2000Z.NR/
357 PM EST Tue Jan 9 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Shoal Creek at Shoal Creek Road near Griffin.
* ADDITIONAL DETAILS...
- At 3:45 PM EST Tuesday the stage was 6.9 feet.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3323 8442 3326 8443 3329 8442 3327 8430
3322 8431
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 12:45 PM EST, 1 hour 13 minutes earlier.
Area forecast discussion, Jan 9, 12:45 PM EST, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1245 PM EST Tue Jan 9 2024 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Wednesday) Issued at 445 AM EST Tue Jan 9 2024 The main focus today will be on active weather associated with a deep closed 500 mb low currently moving into the Ozarks. As this low continues to move east-northeast, it is becoming negatively tilted as a shortwave rotates around its southern extent, allowing it to rapidly intensify. An occluded front is extending from the associated surface low into the Lower Mississippi River Valley. At the end of this occluded front is a triple point, from which a warm front extends to the southeast into western Alabama and central Georgia, and a cold front extends south to near the MS/AL state line. Meanwhile, A strong surface high is positioned to the northeast of the forecast area, just off the New England coast, with a CAD wedge in place along the lee side of the Appalachians and north Georgia. As the low pressure system continues to lift to the northeast, the warm front continues to advance northward through the forecast area. Strong warm air advection driven by a powerful 80+ kt low-level jet is overspreading the forecast area, which will bringing copious moisture into the area, particularly in central Georgia, where dewpoints will surge into the upper 50s to low 60s in central Georgia by mid-morning. Widespread isentropic showers are also ongoing in north Georgia to the north of the warm front. Temperatures in the highest elevations in far northeast Georgia (and within the wedge) may remain cool enough for a light rain/freezing rain mix to be observed at elevations above 2500 ft over the next couple of hours. However, with strong warm air advection and latent heating processes already ongoing, additional ice accumulations will be minimal and the chance for freezing rain should come to an end entirely by sunrise. The cold front will advance closer to the forecast area early this morning, at which point things could get quite interesting with a line of heavy showers and potentially strong thunderstorms moving from west to east across the forecast area this morning and afternoon. With the warm sector continuing to expand northward, there should be enough instability in central Georgia and portions of north Georgia to support surface based storms this morning into the afternoon. Severe weather, heavy rain, and strong gradient winds will all be possible in association with this system, which will be discussed below: 1 - Severe Weather: A strong line of thunderstorms ahead of the cold front will enter west Georgia this morning, advancing eastward through the forecast area this morning and afternoon. The severe weather potential will similarly spread from west to east with the line of storms. As warm air advection continues to spread into Georgia, the boundary of the wedge should retreat northward over the next few hours. Warm fronts do not always fare well against the wedge, but in this case, with such a strong low-level jet at 850 mb overspreading the region, there is a greater likelihood than normal in mixing out the wedge. This is important because it will dictate how far north the warm sector is able to ultimately advance, and the severe weather potential will be impacted by how much instability will be present in the warm sector ahead of the advancing cold front. As the jet sets up and warm front advances further north, portions of east Georgia will have more time for the airmass to destabilize. This is well-reflected in the SPC outlook, which indicates the highest risk for severe weather today will be located roughly along and south of a line from Columbus to Macon to Warrenton where destabilization and the ability to maintain surface- based storms appears to be most likely. All that said, it will not take much instability to see severe weather threats in this low CAPE/high shear environment. The kinematics of this system will be be quite robust with ample low-level and deep layer shear, EBWD from 30-40+kt, and 0-1 km SRH from 200-400 m2/s2). Severe thunderstorms that develop will be capable of producing strong, damaging wind gusts, especially given the likelihood of mixing down strong winds aloft. Given the very strong shear and SRH values, a few QLCS tornadoes will also be possible within the line, especially where storms are able to interact with the wedge front and obtain rotating meso-vortices. 2 - Heavy Rain/Flooding: Precipitable water values are continuing to increase this morning, and are expected to range from 1.5-1.7 inches roughly along and south of I-20. These values, for context, are near daily records for this time of the year. As such, the main line of storms will have plenty of moisture to work with and be capable of producing bursts of heavy rain as it moves through the forecast area. A Flood Watch remains in effect in the areas north of the Fall Line. Additional rainfall amounts of 2-3 inches are forecast with the remaining isentropic showers and with the line of storms. Furthermore, orographic enhancement on windward slopes could lead to locally higher amounts in the mountains of far northeast Georgia, where up to 4 additional inches will be possible. With efficient rainfall rates, localized flash flooding will be possible, especially in urban and low-lying areas. Moreover, numerous creeks and streams across the area are forecast to reach minor flood stage, with some potentially approaching moderate stage. 3 - High Winds: A very tight pressure gradient is present due to the aforementioned surface high to the northeast and approaching low pressure system. This will keep surface winds strong and boundary layer well mixed. Sustained winds of 20-30 mph with gusts up to 40 mph will be likely through much of the day. The strong low level jet at 850 mb early this morning will promote additional mixing of wind gusts down to the surface, especially in higher elevations, where wind gusts up to 50 mph will be possible this morning. Considering heavy rainfall and thus wet soils in association with this system, strong winds could bring down trees, which would lead to localized power outages. As a result, a High Wind Warning is in effect for Murray, Gilmer, Fannin, Union, Towns, White, Lumpkin, and Dawson counties. Elsewhere in the forecast area, a Wind Advisory remains in effect. Winds will begin to drop below advisory criteria by 7 PM this evening in north and west Georgia, and by 1 AM on Wednesday in central and east Georgia. On the backside of the system tonight into early Tuesday morning, there will be enough moisture in combination with near freezing temperatures to see some scattered light snow showers across far north Georgia and the western facing mountain slopes. Light snowfall accumulations of about one-half inch will be possible, but no impacts are expected. These snow showers are expected to diminish by sunrise on Wednesday. Lingering mid-level moisture on the back side of the system will keep skies mostly cloudy across the majority of north Georgia and portions of central Georgia on Wednesday morning and early afternoon. However, weather conditions will remain benign during the daytime on Wednesday with no precipitation expected at this time. Afternoon high temperatures will run about 3-5 degrees below climatological normals, in the mid to upper 40s in north Georgia and in the low to mid 50s in central Georgia. King && .LONG TERM... (Wednesday night through Monday) Issued at 445 AM EST Tue Jan 9 2024 Key Messages: - Another storm system will bring showers and thunderstorms to the area late Thursday night and Friday. Some thunderstorms may be strong. Colder and drier air will continue to filter into the area Wednesday night on the heels of the departing cold front and upper trough. Most locations will drop to near or just below freezing Wednesday night, with mid 20s across portions of the NE mountains. Warmer temperatures are forecast for Thursday, with most locations reaching into the mid to upper 50s and even some lower 60s across the S. Another storm system will approach the area Thursday night, bringing a chance of showers and thunderstorms. This system will lift NE on Friday as a negatively tilted trough, reaching the Great Lakes by Friday night. A 996 mb surface low is progged to be near Little Rock by Friday morning. A large area of isentropic lift is forecast to precede the low, with increasing MUCAPE and wind shear across most of the forecast area. There will be another threat of severe weather with this system during the day Friday, and the threat area looks to be farther to the N than with today's system. GFS MUCAPE values are forecast to reach near 1000 J/kg as effective shear increases to over 40 knots in the Atlanta metro area. This will coincide maximum daytime heating in the early afternoon, with surface temperatures reaching over 60 degrees and dew points reaching the lower to mid 50s. The wedge/CAD is forecast to hang into NE GA during this time period, but present indications are that it will be NE of the Atlanta metro area. Storm total rainfall amounts with this system are forecast to range from around a quarter inch S of Columbus to close to an inch across N GA. Residents should continue to monitor the latest forecast regarding this storm system. A bit of snow will linger over the N mountains Friday night, but dry weather is forecast to return on Saturday. Temperatures will be rather cold over the weekend, with the potential of even colder weather early next week. A weak southern stream storm system may move along the Gulf Coast on Monday, bringing light rain amounts and the chance for frozen precipitation across N GA. NBM low temperatures Tuesday morning appeared to be too cold. Even though this was at the tail end of the forecast period, opted to blend 2 parts operational NBM with 1 part NBM 90th percentile to bump low temperatures up closer to MEX MOS guidance. /SEC SEC && .AVIATION... (18Z TAFS) Issued at 1237 PM EST Tue Jan 9 2024 The line of thunderstorms has made it past all the TAF sites and showers have ended across most of the metro and will be ending soon for CSG. Showers will continue to affect the MCN and AHN areas for the next few hours. Expecting MVFR conditions across the area thorugh tomorrow afternoon before VFR conditions filter in tomorrow evening. Expecting W winds with gusts up to 30KT throughout the evening before lowering overnight into the 09-12KT range. //ATL Confidence...18Z Update... Medium on all elements. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 33 48 31 57 / 10 0 0 0 Atlanta 33 47 34 57 / 10 0 0 0 Blairsville 28 41 26 52 / 40 0 0 0 Cartersville 32 47 29 57 / 10 0 0 0 Columbus 35 51 33 60 / 0 0 0 0 Gainesville 32 44 32 54 / 20 0 0 0 Macon 35 52 31 60 / 10 0 0 0 Rome 33 48 31 57 / 20 0 0 0 Peachtree City 32 49 31 58 / 10 0 0 0 Vidalia 37 53 36 60 / 20 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM EST this evening for GAZ001>009-011>016- 019>025-027-030>038-041>050-052>060-066>071-078-079. Wind Advisory until 7 PM EST this evening for GAZ001>004-011>013- 019>023-030>034-041>045-052>055-066-067-078-079-089>091-102-103. High Wind Warning until 1 PM EST this afternoon for GAZ005>009- 014>016. Wind Advisory until 1 AM EST Wednesday for GAZ024-025-027- 035>039-046>051-056>062-068>076-080>086-092>098-104>113. && SHORT TERM...King LONG TERM....SEC AVIATION...Hernandez
Hazardous weather outlook, Jan 9, 7:14 AM EST, 6 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 714 AM EST Tue Jan 9 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101215- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 714 AM EST Tue Jan 9 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Tornado Watch has been issued for portions of central Georgia until 2 PM. A High Wind Warning is in effect for portions of Northeast Georgia until 1 PM today for wind gusts over 50 mph. A Wind Advisory is in effect for all other portions of the county warning area for wind gusts to 45 mph. A Flood Watch is in effect through this evening for areas north of the fall line due to storm total rainfall amounts of 2 to 4 inches. Locally higher amounts are possible, particularly across the northeast mountains. Scattered thunderstorms are expected across central Georgia, with severe storms and isolated tornadoes possible mostly south of a Columbus to Macon line. Isolated thunderstorms are possible elsewhere. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Another storm system is expected to bring thunderstorms to the region again Friday. Some storms may become strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jan 9, 1:11 PM EST, 47 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
111 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Tstm Wnd Dmg 3 SE Haddock 33.00N 83.39W
01/09/2024 Jones GA Dept of Highways
Tree down at the intersection of SR 49 and
County line road.
&&
KSLocal storm report, Jan 9, 1:15 PM EST, 43 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
115 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 AM Tstm Wnd Dmg 3 N Goldsboro 32.52N 83.22W
01/09/2024 Bleckley GA Dept of Highways
Tree downed along hwy 278 just south of
Mobley White Road.
&&
KSLocal storm report, Jan 9, 1:16 PM EST, 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
116 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Flash Flood 1 NNE Covington 33.60N 83.86W
01/09/2024 Newton GA Public
Corrects previous flash flood report from 1
NNE Covington. shopping complex flooded
along hwy 278 and Alcovy road in Covington.
&&
KSLocal storm report, Jan 9, 1:19 PM EST, 39 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
119 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM Rain 1 N Herndonville 33.73N 83.70W
01/09/2024 E4.08 inch Walton GA Emergency Mngr
Estimated 4.08 inches of rainfall at Walton
County EMA office.
&&Local storm report, Jan 9, 1:40 PM EST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
140 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM Rain Flowery Branch 34.19N 83.92W
01/09/2024 E3.90 inch Hall GA Public
Estimated rainfall 3.90 inches (just under 4
inches) in Flowery Branch.
&&Special weather statement, Jan 9, 1:55 PM EST, 3 minutes before
Special Weather Statement National Weather Service Peachtree City GA 155 PM EST Tue Jan 9 2024 GAZ001>009-011>016-019-101200- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd- 155 PM EST Tue Jan 9 2024 ...RAIN SHOWERS CHANGING TO SNOW THIS EVENING... Scattered rain showers currently affecting the higher elevations of North Georgia are expected to transition to snow showers this evening after 7 PM as colder air filters in from the Northwest. Snow showers are expected to continue through approximately 4 AM before ending as drier air moves in. HAZARD...Rain changing to snow. ACCUMULATION...Accumulations of up to 0.5 inches of snow are expected at elevations above 1500 feet with isolated locations receiving up to 1 inch. TEMPERATURES...Temperatures are expected fall to near freezing for much of the area with temperatures dropping to the upper 20's for the higher elevations of North Georgia. IMPACT... Some roads, especially bridges and overpasses, could become icy particularly during a heavier snow shower. PRECAUTIONARY/PREPAREDNESS ACTIONS... Conditions can deteriorate rapidly in winter weather situations. Be prepared for snow or ice covered roads and bridges. Slow down and allow extra time when traveling.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 5:49 AM EST | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Meriwether | 56 min |
| Jan 9, 7:15 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 46 hr |
| Jan 9, 7:19 AM EST | Special Weather Statement | FFC | Butts, Lamar, Pike, Spalding | 56 min |
| Jan 9, 7:21 AM EST | Special Weather Statement | FFC | Heard, Troup | 39 min |
| Jan 9, 7:29 AM EST | River Flood Warning | FFC | Forsyth | 22 hr |
| Jan 9, 7:41 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Jan 9, 7:51 AM EST | River Flood Warning | FFC | Chattooga | 27 hr |
| Jan 9, 7:52 AM EST | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 23 min |
| Jan 9, 8:01 AM EST | Areal Flood Warning | FFC | Carroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 9 more | 6 hr |
| Jan 9, 8:07 AM EST | Special Weather Statement | FFC | Clayton | 23 min |
| Jan 9, 8:12 AM EST | Tornado Warning | FFC | Clayton, DeKalb, Fulton | 10 min |
| Jan 9, 8:19 AM EST | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 12 min |
| Jan 9, 8:25 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 35 min |
| Jan 9, 8:27 AM EST | Special Weather Statement | FFC | Muscogee, Talbot | 33 min |
| Jan 9, 8:37 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 36 hr |
| Jan 9, 8:39 AM EST | Flash Flood Warning | FFC | Coweta, Meriwether, Pike, Spalding, Upson | 6 hr |
| Jan 9, 8:39 AM EST | River Flood Warning | FFC | Gwinnett | 5 hr |
| Jan 9, 8:43 AM EST | River Flood Warning | FFC | Newton, Rockdale | 53 hr |
| Jan 9, 8:46 AM EST | Flash Flood Warning | FFC | Henry, Newton, Rockdale, Spalding | 6 hr |
| Jan 9, 8:52 AM EST | Special Weather Statement | FFC | Butts, Lamar, Pike, Upson | 38 min |
| Jan 9, 8:54 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart | 36 min |
| Jan 9, 9:03 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Taylor, Webster | 42 min |
| Jan 9, 9:09 AM EST | Special Weather Statement | FFC | Dooly, Sumter | 36 min |
| Jan 9, 9:13 AM EST | River Flood Warning | FFC | DeKalb | 5 hr |
| Jan 9, 9:24 AM EST | Special Weather Statement | FFC | Butts, Jasper, Monroe | 36 min |
| Jan 9, 9:27 AM EST | Areal Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 6 hr |
| Jan 9, 9:36 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 9, 9:38 AM EST | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Houston, Macon, Peach, Schley and 3 more | 52 min |
| Jan 9, 9:43 AM EST | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 32 min |
| Jan 9, 9:53 AM EST | Special Weather Statement | FFC | Baldwin, Jasper, Jones, Putnam | 37 min |
| Jan 9, 9:59 AM EST | Special Weather Statement | FFC | Bibb, Jones | 31 min |
| Jan 9, 10:03 AM EST | Areal Flood Warning | FFC | Butts, Crawford, Henry, Jasper, Lamar, Meriwether and 7 more | 6 hr |
| Jan 9, 10:08 AM EST | Special Weather Statement | FFC | Houston, Twiggs | 37 min |
| Jan 9, 10:09 AM EST | Special Weather Statement | FFC | Greene, Oglethorpe | 36 min |
| Jan 9, 10:11 AM EST | Special Weather Statement | FFC | Madison | 34 min |
| Jan 9, 10:14 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 11 hr |
| Jan 9, 10:16 AM EST | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jan 9, 10:17 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Houston, Twiggs, Washington, Wilkinson | 43 min |
| Jan 9, 10:25 AM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Jan 9, 10:29 AM EST | Special Weather Statement | FFC | Baldwin, Hancock, Taliaferro | 31 min |
| Jan 9, 10:30 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dooly, Houston, Laurens, Peach and 4 more | 45 min |
| Jan 9, 10:32 AM EST | River Flood Warning | FFC | Gwinnett | 4 hr |
| Jan 9, 10:39 AM EST | Special Weather Statement | FFC | Baldwin | 36 min |
| Jan 9, 10:40 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Jan 9, 10:44 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 9, 10:44 AM EST | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 31 min |
| Jan 9, 10:48 AM EST | Areal Flood Warning | FFC | Banks, Barrow, Clarke, Dawson, Forsyth, Greene and 11 more | 3 hr |
| Jan 9, 10:56 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 49 min |
| Jan 9, 10:57 AM EST | River Flood Warning | FFC | Dade | 10 hr |
| Jan 9, 11:00 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Johnson, Laurens, Twiggs and 2 more | 45 min |
| Jan 9, 11:02 AM EST | Special Weather Statement | FFC | Hancock | 28 min |
| Jan 9, 11:03 AM EST | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 27 min |
| Jan 9, 11:19 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs | 41 min |
| Jan 9, 11:25 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 7 hr |
| Jan 9, 11:29 AM EST | River Flood Warning | FFC | Rockdale | 3 hr |
| Jan 9, 11:34 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 17 hr |
| Jan 9, 11:37 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 38 min |
| Jan 9, 11:39 AM EST | Areal Flood Warning | FFC | Baldwin, Bibb, Bleckley, Crawford, Dooly, Hancock and 10 more | 3 hr |
| Jan 9, 11:39 AM EST | River Flood Warning | FFC | Banks | 9 hr |
| Jan 9, 11:43 AM EST | River Flood Warning | FFC | Gwinnett | 23 hr |
| Jan 9, 11:43 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Laurens, Twiggs, Washington, Wilkinson | 47 min |
| Jan 9, 11:48 AM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 18 hr |
| Jan 9, 11:48 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 42 min |
| Jan 9, 11:53 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 37 min |
| Jan 9, 12:07 PM EST | River Flood Warning | FFC | Lamar, Spalding | 4 hr |
| Jan 9, 12:07 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Montgomery, Telfair, Wheeler | 38 min |
| Jan 9, 12:10 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more | 50 min |
| Jan 9, 12:13 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Washington | 47 min |
| Jan 9, 12:31 PM EST | River Flood Warning | FFC | Fulton | 6 hr |
| Jan 9, 12:38 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more | 52 min |
| Jan 9, 12:53 PM EST | Severe Thunderstorm Warning | FFC | Emanuel | 22 min |
| Jan 9, 1:09 PM EST | River Flood Warning | FFC | Barrow, Jackson | 45 hr |
| Jan 9, 1:13 PM EST | River Flood Warning | FFC | Cobb | 14 hr |
| Jan 9, 1:37 PM EST | River Flood Warning | FFC | Cobb, Fulton | 34 hr |
| Jan 9, 1:43 PM EST | River Flood Warning | FFC | Fayette, Spalding | 59 hr |
| Jan 9, 1:54 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Jan 9, 2:26 PM EST | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Jan 9, 2:28 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Jan 9, 2:30 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 54 hr |
| Jan 9, 2:42 PM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 45 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.